# SDR 2023FA0000114

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 40642
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 101143DBB01420
- Condition: Worn
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AIRSPEED DISPLAY HOW IAS DISAGREE MESSAGE FRM 34204631. CORRECTIVE ACTION: HASE BEEN REPLACED FLEXIBLE HOSE IAW AMM 20-10-52/401 IN TEST ON GROUND OK
